# SDR GTIA020519

- Difficulty date: May 4, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

FL310, CABIN CLIMB GAUGE READS PLUS 500 SHORTLY AFTER FLOW LIGHT.  CABIN PRESS READS 5.500 FT.  NORMAL CABIN STARTING A SLOW CLIMB THAT COULD NOT BE STOPPED, EVEN WITH CONTROLLER MANUAL/FULL CLOSED.  AT ABOUT 8800 FT CABIN ALT STOPPED EMERGENCY DESCENT.  COMPLIED WITH ALL QRH ITEMS.  DIVERTED TO ACY.  CABIN NEVER RECOVERED.  CABIN ALT NEVER ABOVE 15K.  ALL MASKS DROPPED AS REQ 39329-2 DECAY CHECK REQUIRED REF TO TIME 39329-3, 39329-3.  FOUND AFT SAFETY VALVE TO BE OPENING AT 7.6 PSI VALVE CHECKED BAD .39330-2 POST MAINTENANCE TEST FLIGHT DUE FOR PRESSURIZATION.  AFT CABIN SAFETY VALVE WAS FOUND BAD AND CHANGED AND CABIN DECAY CHECKED ALSO PERFORMED AUTO PRESSURIZATION CHECK.  (M)
